# SDR UIEA2019042604023

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,448 hours, 12,667 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: H0938
- Condition: Failed
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FL 390, L1 WINDOW OUTER PANEL SHATTERED, QRH COMPLIED WITH AND GOOD PRESSURIZATION .( REMOVED L1 WINDOW, INSPECTED WINDOW FRAME. NO DEFECTS NOTED. INSTALLED WINDOW PER AMM 56-11-01. )
